Advanced Search
MyIDEAS: Login to save this paper or follow this series

A New Weight Scheme for the Shapley Value

Contents:

Author Info

  • Guillaume HAERINGER

Abstract

It is well known since Owen (Manag. Sci. 1968) that the weights in the weighted Shapley value cannot be interpreted as a measure of power (i.e. of the ability to bargain) of the players. This paper proposes a new weight scheme for the Shapley value. Weights in this framework have to be interpreted as a measure of bargaining power. Two different axiomatic characterizations of this new value are proposed: one including the weights in the axioms and one without.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.beta-umr7522.fr/productions/publications/1999/9910.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Bureau d'Economie Théorique et Appliquée, UDS, Strasbourg in its series Working Papers of BETA with number 9910.

as in new window
Length:
Date of creation: 1999
Date of revision:
Handle: RePEc:ulp:sbbeta:9910

Contact details of provider:
Postal: PEGE. 61, Aven. de la Forêt-Noire 67000 Strasbourg
Phone: +33 3 68 85 20 69
Fax: +33 3 68 85 20 70
Email:
Web page: http://www.beta-umr7522.fr/
More information through EDIRC

Related research

Keywords:

Other versions of this item:

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Ehud Kalai & Dov Samet, 1983. "On Weighted Shapley Values," Discussion Papers, Northwestern University, Center for Mathematical Studies in Economics and Management Science 602, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  2. Nowak, A.S. & Radzik, T., 1995. "On axiomatizations of the weighted Shapley values," Games and Economic Behavior, Elsevier, Elsevier, vol. 8(2), pages 389-405.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Gómez-Rúa, María & Vidal-Puga, Juan, 2010. "The axiomatic approach to three values in games with coalition structure," European Journal of Operational Research, Elsevier, Elsevier, vol. 207(2), pages 795-806, December.
  2. Juan Vidal-Puga, 2005. "The Harsanyi paradox and the 'right to talk' in bargaining among coalitions," Game Theory and Information, EconWPA 0501005, EconWPA.
  3. van den Nouweland, Anne & Slikker, Marco, 2012. "An axiomatic characterization of the position value for network situations," Mathematical Social Sciences, Elsevier, Elsevier, vol. 64(3), pages 266-271.
  4. Radzik, Tadeusz, 2012. "A new look at the role of players’ weights in the weighted Shapley value," European Journal of Operational Research, Elsevier, Elsevier, vol. 223(2), pages 407-416.
  5. Amandine Ghintran, 2010. "A weighted position value," Working Paper Series, Óbuda University, Keleti Faculty of Business and Management 1008, Óbuda University, Keleti Faculty of Business and Management.
  6. Jean-François Caulier & Michel Grabisch & Agnieszka Rusinowska, 2013. "An allocation rule for dynamic random network formation processes," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers), HAL halshs-00881125, HAL.
  7. Ines Macho-Stadler & David Perez-Castrillo & David Wettstein, 2009. "Dividends and Weighted Values in Games with Externalities," Working Papers, Ben-Gurion University of the Negev, Department of Economics 0906, Ben-Gurion University of the Negev, Department of Economics.
  8. Dinko Dimitrov & Claus-Jochen Haake, 2006. "An axiomatic approach to composite solutions," Working Papers, Bielefeld University, Center for Mathematical Economics 385, Bielefeld University, Center for Mathematical Economics.
  9. Ghintran, Amandine, 2013. "Weighted position values," Mathematical Social Sciences, Elsevier, Elsevier, vol. 65(3), pages 157-163.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ulp:sbbeta:9910. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.